Could I Be PREGNANT Heres My Story

7 Replies
Jenna - September 5

hey.. i took the deprovera shot twice.. the first time i took it the doctor told me to wait untill i got my period to get the next shot, my period came within a week of my first shot running out... when i got my second shot the doc told me that the shot would be done on the 20th of july.. me and my b/f had un protected s_x on the 2nd of july... and since ive been done the shot i havnt gotten my period.. i had some brownish spotting for about 5 days.. so on the 12 of aug i got a blood and urine test from the doc. but it came up neg. ... i have been very bloated.. with cramping an nausios feeling.. could i still be preg?!... what r the chances?

 

jenna - August 23

please some one who knowsabout this answer my post.. im freaking out

 

jojo - August 25

well i was on the shot for awhile .. you are probably not pregnant.. the shot causes bloating and spotting. you will gain weight. i got off the shot and it took over a year to get pregnant. dont worry, you are probably not. remember the shot causes you to bloat and gain weight. and the third month i was on the shot , i spotted the whole month.

 

Jenna - August 31

i got another pee test.. it came up neg. ... but my stomach is SO bloated!

 

jaa - September 5

jenna honey you need to talk to your doctor. Apparently bloating, spotting, and cramping as well as irregular or missed periods can all be side effects of Depo Provera. You definately need to talk to your doctor ASAP about your concerns and what is going on with your body.

 

sue - September 14

i was on depo 4 years never got my period it was great

 

jenna - September 28

hi i have my period now.. it took a month but its back :S

 

melissa - October 11

well i have never been on depo but my period has always been every other month except for this time it wasnt like a usual period my b___st usually get sore and i would cramp i have been having s_x without a condom my period came out light for the first two days so light that i only had to use pant liners and it bled a little heavier thenwent back to being light now its gone is that a sign of implantaion

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?